Bipolar theorem for quantum cones


Dosi A.

FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, vol.46, no.3, pp.228-231, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.1007/s10688-012-0029-x
  • Title of Journal : FUNCTIONAL ANALYSIS AND ITS APPLICATIONS
  • Page Numbers: pp.228-231

Abstract

In this note duality properties of quantum cones are investigated. We propose a bipolar theorem for quantum cones, which provides a new proof of the operator bipolar theorem proved by Effros and Webster. In particular, a representation theorem for a quantum cone is proved.